# SDR KBMA088328

- Difficulty date: July 19, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Aerosp AS355*
- Aircraft serial: 2300
- Aircraft time: 12,295 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Part number: MS2524430
- Condition: Failed
- Location: Air Conditioner
- Part time: 12,295 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AIR CONDITIONER BLOWS HOT AIR 20 MIN AFTER TAKE OFF.  REPLACED 3D AMP C/B FOR COMP WITH SERVICEABLE 3DAMP CB REMOVED  FROM SPARE CONTROL BOX .
